Ask an Eye Doctor and Get an Answer ASAP
Before we begin.
Please Note:JustAnswer is a public forum. Information provided is for educational purposes & does not establish a patient-physician relationship nor substitute for a personal consultation with a physician. Do you understand and accept those terms?
When was your last eye exam?What drops are you currently using and how often?What other medical problems do you have?
Visine, last eye exam was November from my GP, have genital herpes
How often do you use the visine?Do you take any medicine for the herpes?
also have tried Soothe by Bausche and Lomb, several times a day, had only one genital flare up and havent seen it since
no medicine fro herpes
From Aug 2009 until now, do you have the symptoms constantly or is there periods of time where you are symptom free?Any change in vision?Do you wear contact lenses?
no contact lenses, symptoms are constant and occasionaly a good amount of burning
mostly a tired eyes feeling, no physical fatigue though
no change in vision
Your symptoms are mostly consistent with dry eyes and/or ocular allergies. There may be multifactors causing this. 35 is young to have these symptoms but possible.The first order of action is to STOP the visine. This medicine have other components which can worsen the condition if used chronically.The second thing you need to do is see an eye doctor for a complete eye exam. An exam by your GP is not sufficient.
I'd also recommend your GP check you for thyroid disease and possibility other autoimmune diseases which can be implicated in dry eyes. This can be done with basic lab testing and a good physical exam.
okay will do, can it be herpes related?
You should continue the soothe 4-6 times a day.
ive used in frequently with little to no results
It is possible, in which case there would be characteristic inflammation in your eyes.
What do you mean by no inflammation?
I mean my eyes arent swollen
there are blood shot lines though
They don't have to be swollen. You can have a very mild inflammation seen with high magnification.
The artificial tears are for symptomatic relief.
So it is important to get a good exam to see if there is a root cause.
Thank you doctor.
You're welcome. Please remember to press the accept button so I can receive credit for assisting you today.?